Alert archive / Kansas / Red Flag Warnings in 2013

Red Flag Warning 4, NWS Goodland, KS

March 19, 20139 counties in Kansas; Cheyenne County, Kit Carson County, Yuma County, Colorado; Dundy County, Nebraska

NWS Goodland, KS issued this red flag warning at Mar 19, 2013, 4:36 AM CDT for 9 counties in Kansas; Cheyenne County, Kit Carson County, Yuma County, Colorado; Dundy County, Nebraska. It took effect at Mar 19, 2013, 1:00 PM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 19, 2013, 4:36 AM CDT (09:36 UTC)
In effect from
Mar 19, 2013, 1:00 PM CDT
Expired
Mar 19, 2013, 8:00 PM CDT
In force
7 hr
Issued by
NWS Goodland, KS

Counties Cheyenne County, CO, Kit Carson County, CO, Yuma County, CO, Cheyenne County, KS, Gove County, KS, Greeley County, KS, Logan County, KS, Rawlins County, KS, Sherman County, KS, Thomas County, KS, Wallace County, KS, Wichita County, KS, Dundy County, NE

The radar

The Goodland radar (KGLD), 13 km from the middle of the area, began a volume at 09:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 9.6 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2013-03-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2013-03-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 127 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2838 m above ground
0-6 km bulk shear
88 kt
0-1 km storm-relative helicity
127 m²/s²
0-3 km storm-relative helicity
215 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

191 
WWUS83 KGLD 190936
RFWGLD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
336 AM MDT TUE MAR 19 2013

KSZ003-004-015-016-NEZ080-081-191045-
/O.CAN.KGLD.FW.A.0005.130319T1800Z-130320T0000Z/
DECATUR-NORTON-SHERIDAN-GRAHAM-HITCHCOCK-RED WILLOW-
436 AM CDT TUE MAR 19 2013

...FIRE WEATHER WATCH IS CANCELLED FOR WIND AND LOW RELATIVE
HUMIDITY FOR FIRE WEATHER ZONES 003...004...015...016...080 AND
081...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS CANCELLED THE FIRE
WEATHER WATCH. RELATIVE HUMIDITIES SHOULD BE ABOVE CRITICAL FIRE
WEATHER CONDITIONS.

$$

COZ252-253-KSZ001-002-013-014-027>029-NEZ079-192000-
/O.UPG.KGLD.FW.A.0005.130319T1800Z-130320T0000Z/
/O.NEW.KGLD.FW.W.0004.130319T1800Z-130320T0100Z/
YUMA-KIT CARSON-CHEYENNE KS-RAWLINS-SHERMAN-THOMAS-WALLACE-LOGAN-
GOVE-DUNDY-
336 AM MDT TUE MAR 19 2013 /436 AM CDT TUE MAR 19 2013/

...RED FLAG WARNING IN EFFECT FROM NOON MDT /1 PM CDT/ TODAY TO
7 PM MDT /8 PM CDT/ THIS EVENING FOR WIND AND LOW RELATIVE
HUMIDITY FOR FIRE WEATHER ZONES 001...002...013...014...027...
028...029...079...252 AND 253...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A RED FLAG
WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT
FROM NOON MDT /1 PM CDT/ TODAY TO 7 PM MDT /8 PM CDT/ THIS
EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

* AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONE 252 YUMA AND 
  FIRE WEATHER ZONE 253 KIT CARSON. IN KANSAS...FIRE WEATHER 
  ZONE 001 CHEYENNE KS...FIRE WEATHER ZONE 002 RAWLINS...FIRE 
  WEATHER ZONE 013 SHERMAN...FIRE WEATHER ZONE 014 THOMAS...FIRE 
  WEATHER ZONE 027 WALLACE...FIRE WEATHER ZONE 028 LOGAN AND 
  FIRE WEATHER ZONE 029 GOVE. IN NEBRASKA...FIRE WEATHER ZONE 
  079 DUNDY.

* WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* RELATIVE HUMIDITY...AS LOW AS 19 PERCENT.

* WINDS ON TUESDAY...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 
  MPH.

* RELATIVE HUMIDITY ON TUESDAY...AS LOW AS 15 PERCENT.

* IMPACTS...ANY FIRES THAT ARE IGNITED WILL QUICKLY BECOME OUT 
  OF CONTROL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

COZ254-KSZ041-042-192000-
/O.NEW.KGLD.FW.W.0004.130319T1800Z-130320T0100Z/
CHEYENNE CO-GREELEY-WICHITA-
336 AM MDT TUE MAR 19 2013 /436 AM CDT TUE MAR 19 2013/

...RED FLAG WARNING IN EFFECT FROM NOON MDT /1 PM CDT/ TODAY TO
7 PM MDT /8 PM CDT/ THIS EVENING FOR WIND AND LOW RELATIVE
HUMIDITY FOR FIRE WEATHER ZONES 041...042 AND 254...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A RED FLAG
WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT
FROM NOON MDT /1 PM CDT/ TODAY TO 7 PM MDT /8 PM CDT/ THIS
EVENING.

* AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONE 254 CHEYENNE 
  CO. IN KANSAS...FIRE WEATHER ZONE 041 GREELEY AND FIRE WEATHER 
  ZONE 042 WICHITA.

* WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* RELATIVE HUMIDITY...AS LOW AS 17 PERCENT.

* IMPACTS...ANY FIRES THAT ARE IGNITED WILL QUICKLY BECOME OUT 
  OF CONTROL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/GLD (ALL LOWER CASE)

JTL
3 follow-up statements
015 
WWUS83 KGLD 191908
RFWGLD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
108 PM MDT TUE MAR 19 2013

KSZ002-014-029-NEZ079-192015-
/O.CAN.KGLD.FW.W.0004.000000T0000Z-130320T0100Z/
RAWLINS-THOMAS-GOVE-DUNDY-
108 PM MDT TUE MAR 19 2013 /208 PM CDT TUE MAR 19 2013/

...RED FLAG WARNING IS CANCELLED FOR WIND AND LOW RELATIVE
HUMIDITY FOR FIRE WEATHER ZONES 002...014...029 AND 079...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS CANCELLED THE RED
FLAG WARNING.

HUMIDITIES ARE EXPECTED TO REMAIN IN THE 20 TO 25 PERCENT RANGE
WITH WINDS LIGHTER THAN PREVIOUSLY EXPECTED. WIDESPREAD AND
PERSISTENT CRITICAL FIRE WEATHER CONDITIONS ARE NO LONGER EXPECTED.

$$

COZ252>254-KSZ001-013-027-028-041-042-200100-
/O.CON.KGLD.FW.W.0004.000000T0000Z-130320T0100Z/
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-SHERMAN-WALLACE-LOGAN-
GREELEY-WICHITA-
108 PM MDT TUE MAR 19 2013 /208 PM CDT TUE MAR 19 2013/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT /8 PM CDT/
THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER
ZONES 001...013...027...028...041...042...252...253 AND 254...

* AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONE 252 YUMA...
  FIRE WEATHER ZONE 253 KIT CARSON AND FIRE WEATHER ZONE 254 
  CHEYENNE CO. IN KANSAS...FIRE WEATHER ZONE 001 CHEYENNE KS...
  FIRE WEATHER ZONE 013 SHERMAN...FIRE WEATHER ZONE 027 
  WALLACE...FIRE WEATHER ZONE 028 LOGAN...FIRE WEATHER ZONE 041 
  GREELEY AND FIRE WEATHER ZONE 042 WICHITA.

* WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* RELATIVE HUMIDITY...AS LOW AS 15 PERCENT.

* IMPACTS...ANY FIRES THAT ARE IGNITED WILL QUICKLY BECOME OUT 
  OF CONTROL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/GLD (ALL LOWER CASE)
656 
WWUS83 KGLD 192047
RFWGLD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
247 PM MDT TUE MAR 19 2013

KSZ001-013-028-042-192200-
/O.CAN.KGLD.FW.W.0004.000000T0000Z-130320T0100Z/
CHEYENNE KS-SHERMAN-LOGAN-WICHITA-
247 PM MDT TUE MAR 19 2013 /347 PM CDT TUE MAR 19 2013/

...RED FLAG WARNING IS CANCELLED FOR WIND AND LOW RELATIVE
HUMIDITY FOR FIRE WEATHER ZONES 001...013...028 AND 042...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS CANCELLED THE RED
FLAG WARNING.

HUMIDITIES ARE EXPECTED TO REMAIN IN THE 20 TO 25 PERCENT RANGE
AND WIDESPREAD AND PERSISTENT CRITICAL FIRE WEATHER CONDITIONS
ARE NO LONGER EXPECTED.

$$

COZ252>254-KSZ027-041-200100-
/O.CON.KGLD.FW.W.0004.000000T0000Z-130320T0100Z/
YUMA-KIT CARSON-CHEYENNE CO-WALLACE-GREELEY-
247 PM MDT TUE MAR 19 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 027...
041...252...253 AND 254...

* AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONE 252 YUMA...
  FIRE WEATHER ZONE 253 KIT CARSON AND FIRE WEATHER ZONE 254 
  CHEYENNE CO. IN KANSAS...FIRE WEATHER ZONE 027 WALLACE AND 
  FIRE WEATHER ZONE 041 GREELEY.

* WINDS...NORTH 15 TO 25 MPH WITH GUSTS UP TO 30 MPH.

* RELATIVE HUMIDITY...AS LOW AS 15 PERCENT.

* IMPACTS...ANY FIRES THAT ARE IGNITED WILL QUICKLY BECOME OUT 
  OF CONTROL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/GLD (ALL LOWER CASE)
560 
WWUS83 KGLD 200051
RFWGLD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
651 PM MDT TUE MAR 19 2013

COZ252>254-KSZ027-041-200200-
/O.EXP.KGLD.FW.W.0004.000000T0000Z-130320T0100Z/
YUMA-KIT CARSON-CHEYENNE CO-WALLACE-GREELEY-
651 PM MDT TUE MAR 19 2013

...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING FOR WIND
AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 027...041...
252...253 AND 254...

WINDS HAVE SUBSIDED AND RELATIVE HUMIDITY WILL CONTINUE TO RISE
THROUGH THE EVENING HOURS...SO THE RED FLAG WARNING WILL BE
ALLOWED TO EXPIRE.

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/GLD

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this red flag warning went out at Mar 19, 3:42 AM CDT, 54 minutes earlier.

Area forecast discussion, Mar 19, 3:42 AM CDT, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
242 AM MDT TUE MAR 19 2013

.UPDATE...
ISSUED AT 655 PM MDT MON MAR 18 2013

RED FLAG WARNING FOR TODAY ALLOWED TO EXPIRE AS WINDS HAVE
SUBSIDED. FIRE WEATHER WATCH CONTINUES FOR TUESDAY FOR LOW
RELATIVE HUMIDITY AND GUSTY NORTHWEST WINDS.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 105 PM MDT MON MAR 18 2013

CRITICAL FIRE WEATHER CONDITIONS BEGINNING TO DEVELOP ACROSS THE
AREA AS DEW POINTS FALL INTO THE SINGLE DIGITS AND WINDS ARE
GUSTING BTWN 22 AND 30KTS. NOT ENTIRELY SURE HOW WIDESPREAD THIS
WILL BECOME...BUT DO NOT THINK ANY LARGE CHANGES TO RFW ARE NEEDED.

OTHERWISE AM SOME WHAT CONCERNED THAT AREA OF FRONTOGENESIS MAY
COMBINE WITH DEEPLY MIXED WEAKLY UNSTABLE LAYER TO INITIATE A FEW
WEAK SHOWERS LATE THIS AFTERNOON AND EVENING. WITH SUB CLOUD BASE
BEING VERY DRY...DO NOT ANTICIPATE MUCH MORE THAN VIRGA AT THE
MOMENT SO WILL KEEP FORECAST DRY. WINDS WILL DECREASE QUICKLY AS
THE SUN SETS BRINGING AN END TO CRITICAL FIRE WEATHER CONDITIONS
AND ALLOWING TEMPS TO FALL INTO THE LOWER 20S IN SOME LOCATIONS.

FOR TOMORROW...DEEPLY MIXED BOUNDARY LAYER WILL ONCE AGAIN DEVELOP
WITH AFTERNOON TEMPS SIMILAR TO TODAY IF NOT SLIGHTLY COOLER. WITH
WINDS REMAINING OUT OF THE WEST NORTH WEST SEE LITTLE REASON WHY
DEW POINTS WILL BE MUCH HIGHER THAN TODAY. WITH A SIMILAR MOISTURE
PROFILE AND DEEP MIXING ALLOWING STRONGER WINDS TO MIX DOWN IN THE
AFTERNOON THINK CRITICAL FIRE WX CONDITIONS WILL ONCE AGAIN BE
POSSIBLE. CONFIDENCE NOT QUITE HIGH ENOUGH TO UPGRADE EXISTING
WATCH TO A WARNING THOUGH AND PLAN KEEPING THINGS AS IS FOR NOW.

.LONG TERM...(FRIDAY THROUGH MONDAY)
ISSUED AT 241 AM MDT TUE MAR 19 2013

LARGE SCALE FORCING/MOISTURE WILL SHIFT EAST OF THE CWA THROUGH THE
DAY FRIDAY. UPSTREAM A SECOND SHORTWAVE TROUGH WILL BEGIN TO ROTATE
TOWARDS THE CENTRAL ROCKIES AROUND BASE ON LARGE SCALE TROUGH...WITH
PRECIP POSSIBLY SPREADING INTO WESTERN LOCATIONS FRIDAY.
SUBSIDENCE/DRYING SHOULD SUPPORT A LULL BETWEEN THESE FEATURES
ACROSS THE CENTRAL PART OF THE CWA.

FORCING/MOISTURE SHOULD OVERSPREAD CWA AGAIN FRI NIGHT THROUGH SAT
NIGHT WITH PRECIP ENDING FROM WEST TO EAST THROUGH SUNDAY. DETAILS
ARE STILL VERY SKETCHY ON RAIN/SNOW AMOUNTS AS GFS AND ECMWF SHOW  A
LARGE SPREAD IN HOW THIS SHORTWAVE EVOLVES. BOTH MODELS ARE SHOWING
A CLOSED H5/H7 LOW CENTER FORMING ON LEE SIDE OF ROCKIES WITH LATEST
RUN OF ECMWF OVER THE OK/TX PANHANDLES AND GFS OVER CENTRAL KS. I
STAYED IN LINE WITH MODEL CONSENSUS WHICH SHOWS POPS INCREASING BACK
TO 30-40 RANGE FRI NIGHT THROUGH SAT NIGHT...AND LIMITED POPS TO
SLIGHT CHANCE CATEGORY IN THE EAST ON SUNDAY. I ALSO TEMPERED MY
QPF/SNOW FORECAST FROM MOST GUIDANCE WITH TOO MUCH SPREAD AND
UNCERTAINTY. THE BEST CHANCE FOR LIGHT SNOW ACCUMULATIONS DURING
THESE PERIODS SEEMS TO BE FRIDAY NIGHT AND SATURDAY MORNING BASED ON
CURRENT MODEL CONSENSUS.

TROUGHING OF SOME FORM IS ADVERTISED THROUGH THE MIDDLE OF NEXT
WEEK...WITH AN ACTIVE/PROGRESSIVE PATTERN CONTINUING. MODELS
CONTINUE TO DIFFER IN HOW THEY SHOW THIS PATTERN EVOLVING. I KEPT
FORECAST DRY SUN NIGHT THROUGH MON TO BE IN LINE WITH MODEL
CONSENSUS/NEIGHBORS...WITH LOW CONFIDENCE IN ANY PARTICULAR MODEL
SOLUTION. TEMPERATURES SHOULD REMAIN ON THE COOL SIDE WITH BELOW
NORMAL HIGH TEMPERATURES EXPECTED EACH DAY OF THE EXTENDED PERIOD.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT)
ISSUED AT 1133 PM MDT MON MAR 18 2013

VFR CONDITIONS FORECAST FOR THE 6Z TAFS. LIGHT WINDS WILL TURN TO
THE SOUTH THROUGH THE NIGHT AS A SURFACE HIGH OVER NEBRASKA MOVES
SOUTHEAST. THIS MORNING A SURFACE TROUGH WILL MOVE THROUGH CAUSING
THE WINDS TO TURN TO THE NORTH/NORTHWEST. AS TEMPERATURES WARM
UPPER LEVEL WINDS WILL BE ABLE TO MIX TO THE GROUND LATE THIS
MORNING THROUGH THE AFTERNOON. THE WINDS WILL LIGHTEN THIS EVENING
AS TEMPERATURES COOL.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...FIRE WEATHER WATCH FROM NOON MDT /1 PM CDT/ TODAY THROUGH THIS
     AFTERNOON FOR KSZ001>004-013>016-027>029.

CO...FIRE WEATHER WATCH FROM NOON MDT TODAY THROUGH THIS AFTERNOON
     FOR COZ252-253.

NE...FIRE WEATHER WATCH FROM NOON MDT /1 PM CDT/ TODAY THROUGH THIS
     AFTERNOON FOR NEZ079>081.

&&

UPDATE...024
SHORT TERM...JRM
LONG TERM...DR
AVIATION...JTL
Hazardous weather outlook, Mar 18, 4:56 AM CDT, 23 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
356 AM MDT MON MAR 18 2013

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-191330-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
356 AM MDT MON MAR 18 2013 /456 AM CDT MON MAR 18 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...TODAY AND TONIGHT

GUSTY NORTHWEST WINDS AND LOW RELATIVE HUMIDITIES WILL LEAD TO
CRITICAL FIRE WEATHER CONDITIONS FOR THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

GUSTY NORTHWEST WINDS AND LOW RELATIVE HUMIDITIES ARE FORECAST
AGAIN FOR TUESDAY AFTERNOON...POSSIBLY LEADING TO CRITICAL FIRE
WEATHER CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED.

Nearby

Red Flag Warnings in Kansas, 2013Red Flag Warnings in Colorado, 2013Red Flag Warnings in Nebraska, 2013Every red flag warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.